# SDR FDEA201002150429

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3312
- Condition: Damaged
- Location: Bs 438-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 438 STR 8R, 1 EA EXISTING FASTENER HOLE,  IF DRILLED IN THE NEW STRINGER SPLICE WILL LAND IN RADIUS OF SPLICE. AT BS 439F, STR 8R PREVIOUSLY INSTALLED REPAIR CONFLICTED WITH ACCOMPLISHMENT OF PTF CONVERSION, NEW REPAIR WAS ACCOMPLISHED BS 439F, STR. 8R DURING PTF CONVERSION ON MAE MOD. W/O 43019610001,MAE MOD. W/C 118250320DSSR07 AND MAE EA NR 757-5331-16-F2482 REV- DATED JAN 6, 2010, THIS NON ROUTINE 1S FOR TRACKING PURPOSES ONLY AND IS CLASSIFIED AS A MAJOR ALTERATION.
